# SDR AALA960458

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBOARD T-ANGLE CORRODED AT JOGGLE AT FLOORBEAM 15A.  CUT OUT CORRODED SECTION AND REPLACED WITH FILLER PIECE ON TOP AND TWO STRAPS UNDERNEATH ONE ON EACH SIDE.  REPLACED RIVETS WITH APPROPRIATE HI-LOCKS.  (M)
